# SDR REXA2020020590148

- Difficulty date: January 9, 2020
- Submitted: February 5, 2020
- Operation: Air carrier
- Aircraft: N916XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15154
- Aircraft time: 29,002 hours, 19,398 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: BA670316847
- Condition: Delaminated
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART RACKS: DELAMINATED FLOOR PANELS NBR 281BLF AND 281CLF AT AFT CARGO COMPARTMENT (COMPOSITE).                                            
SUMARY OF NRC:00248; FLOOR PANELS NBR 281BLF AND 281CLF WERE REPLACED PER CRJ-900 AMM 53-00-47.                                            
ADDITIONAL PART REPLACED: FLOOR PANEL BA670-31683-7
